Lupa

Show document Help

A- | A+ | Print
Title:On bipartite graphs with exactly one irreducible T-module with endpoint 1, which is thin
Authors:ID Fernández, Blas (Author)
ID Miklavič, Štefko (Author)
Files:URL https://www.sciencedirect.com/science/article/abs/pii/S0195669821000792?via%3Dihub
 
Language:English
Work type:Unknown
Typology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Keywords:distance-biregular graph, Terwilliger algebra, irreducible module
Year of publishing:2021
Number of pages:str. 1-15
Numbering:Vol. 97, article 103387
PID:20.500.12556/RUP-16982 This link opens in a new window
UDC:519.17
ISSN on article:0195-6698
DOI:10.1016/j.ejc.2021.103387 This link opens in a new window
COBISS.SI-ID:75247619 This link opens in a new window
Publication date in RUP:18.10.2021
Views:1222
Downloads:28
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.
Share:Bookmark and Share


Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Record is a part of a journal

Title:European journal of combinatorics
Shortened title:Eur. j. comb.
Publisher:Academic Press, Elsevier
ISSN:0195-6698
COBISS.SI-ID:25427968 This link opens in a new window

Secondary language

Language:English
Keywords:razdalno-biregularen graf, Terwilligerjeva algebra, nerazcepni modul


Comments

Leave comment

You must log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica